On certain groups of holomorphic maps
Acta Universitatis Carolinae. Mathematica et Physica, Tome 13 (1972) no. 2, pp. 3-27
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1972_13_2_a1,
author = {\v{S}vec, A.},
title = {On certain groups of holomorphic maps},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--27},
year = {1972},
volume = {13},
number = {2},
mrnumber = {0473244},
zbl = {0286.32018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1972_13_2_a1/}
}
Švec, A. On certain groups of holomorphic maps. Acta Universitatis Carolinae. Mathematica et Physica, Tome 13 (1972) no. 2, pp. 3-27. http://geodesic.mathdoc.fr/item/AUCMP_1972_13_2_a1/